Table of Contents
Algebra
Volume 2013 (2013), Article ID 873193, 6 pages
http://dx.doi.org/10.1155/2013/873193
Research Article

On Quasi--Dense Submodules and -Pure Envelopes of QTAG Modules

Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India

Received 27 March 2013; Accepted 4 July 2013

Academic Editor: Antonio M. Cegarra

Copyright © 2013 Alveera Mehdi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Z. Khan, “On basic submodules,” Tamkang Journal of Mathematics, vol. 10, no. 1, pp. 24–29, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Singh, “Some decomposition theorems in abelian groups and their generalizations,” in Ring Theory, Proc. Ohio Univ. Cong., pp. 183–189, Marcel Dekker, New York, NY, USA, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Mehdi and F. Sikander, “Some characterizations of submodules of QTAG-modules,” Scientia. Series A, vol. 18, pp. 39–46, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Mehdi and A. Mehdi, “N-high submodules and h-topology,” South East Asian Journal of Mathematics and Mathematical Sciences, vol. 1, no. 1, pp. 83–88, 2002. View at Google Scholar · View at MathSciNet
  5. M. Z. Khan, “h-divisible and basic submodules,” Tamkang Journal of Mathematics, vol. 10, no. 2, pp. 197–203, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Mehdi and M. Z. Khan, “On h-neat envelopes and basic submodules,” Tamkang Journal of Mathematics, vol. 16, no. 2, pp. 71–76, 1985. View at Google Scholar · View at MathSciNet
  7. M. Z. Khan and A. Zubair, “On quasi h-pure submodules of QTAG-modules,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 7, pp. 493–499, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Mehdi and M. Z. Khan, “On closed modules,” Kyungpook Mathematical Journal, vol. 24, no. 1, pp. 45–50, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet